MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 36E; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 36E; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Catalog Number 723-00-36E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Muscle/Tendon Damage (4532)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: the patient is part of the insignia hip stem study and during a routine on site monitoring visit it was noted on the 2 year phone evaluation ((b)(6) 2025) where the patient is are asked whether they have pain, are satisfied with the surgery and if the hip is still in place, the patient reported that she was not satisfied with the surgery.There was no report of pain and the patient did not provide any comments.The clinic note from (b)(6) 2025 mentions she has chronic bilateral iliopsoas tendonitis.The patient will be followed to assess further.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: high insignia collared hip stem; cat # 7000-6604; lot # unknown, delta v-40 ceramic head 36/-2,5; cat # 6570-0-436; lot # unknown, tridentii hemi cluster52e; cat # 702-11-52e; lot # unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
TRIDENT 0 DEG X3 INSERT 36E
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25019354
Report Number0002249697-2026-00348
Device Sequence Number18715935
Product Code JDI
UDI-Device Identifier07613327341959
UDI-Public07613327341959
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K250989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number723-00-36E
Device Lot NumberLT0KJV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale
Patient Weight139 LB
Patient RaceWhite